# SDR FDEA201006282213

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 78,743 hours, 32,459 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 70750
- Condition: Corroded
- Location: Zone 100
- Part time: 78,743 hours, 32,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWS CARGO BILGE AREA AT FR 899 AND STR 52. STRINGER HAS EXFOLIATION CORROSION.  REMOVED SPLICE IAW SRM 51-21-01.  REMOVED COROOSION IAW SRM 51-21-10. FABRICATED PARTS LONGERON REPAIR AND SPLICE REPAIR ON TRAVELER T10/838926 AND T10/838928.   LOCATED AND DRILLED REPAIR PARTS IAW SRM 51-31-01. TREATED AND PRIMED IAW SRM 51-21-01. INSTALLED REPAIR LONGERON AND SPLICE IAW SRM 51-31-01. PAINTED AREA IAW SRM 51-21-02.
